Pharmacy First

More from Pharmacy First

Image for Night Nurse Cold Remedy 160ml

Night Nurse Cold Remedy 160ml

£7.99
Quantity:
  FOR COLD + FLUS REMEDY. Night Nurse will relieve cold and flu symptoms for up to four hours at a time, to help aid peaceful nights sleep when suffering with cold and flu symptoms. Just one dose is enough to provide relief and aid in a good night's sleep so you can wake up the next morning that little bit stronger.

Who can take Night Nurse Liquid?

Adults and children aged 12 and over can use night nurse liquid to help and aid against the common colds and flus. This product is not to be given to children under 12 years of age except on medical advice.

How to take Night Nurse Liquid:

For oral use only. Shake the bottle for at least 10 seconds before use. Fill measure cup to 20ml mark (or four 5ml spoonfuls) and take just before going to bed.

WARNING: DO NOT EXCEED THE STATED DOSE.

DO NOT TAKE: With other flu, cold or decongestant products at night, or with alcohol or If you have liver or kidney disease. Contains paracetamol. Do not take with any other paracetamol-containing products. This product may cause drowsiness, if affected do not drive or operate machinery.

You may also like…

Image for Night Nurse Capsules 10 Capsules

Night Nurse Capsules 10 Capsules

Please use our pharmacist consultation to ensure you are eligible for the medication

  • (Please describe typical symptoms even if you are not currently suffering from them)
  • Please note that if you have selected yes and do not provide more details, we will be unable to process your order until our pharmacist has contacted you.